Browse "MA-Journal Papers(저널논문)" byAuthorMASUDA, M

Showing results 2 to 3 of 3

2
NONISOMORPHIC ALGEBRAIC MODELS OF A SMOOTH MANIFOLD WITH GROUP ACTION

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.123, no.1, pp.55 - 61, 1995-01

3
RIGID VERSUS NON-RIGID CYCLIC ACTIONS

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, COMMENTARII MATHEMATICI HELVETICI, v.64, no.2, pp.269 - 287, 1989

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0